# SDR AALA20090624TUL06

- Difficulty date: June 10, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,494 hours, 29,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR APPROXIMATELY .25 INCH CRACK AT FORWARD END OF SECOND FROM TOP BEAM.
